Publisher: Brazilian Statistical Association
The Brazilian Journal of Probability and Statistics is an official publication of the Brazilian Statistical Association and is supported by the Institute of Mathematical Statistics (IMS). Starting in 2012, it will be published four times a year, in February, May, August, and December. The Journal publishes papers in applied probability, applied statistics, computational statistics, mathematical statistics, probability theory and stochastic processes.
Brazilian Journal of Probability and StatisticsPrint ISSN: 0103-0752
Current: Mar 2021 : Volume 35 Issue 2
Coverage: 2009 - current
Access: Articles older than 3 years are open.
Impact Factor: 0.551
Five-Year Impact Factor: 0.746
Journal Citation Reports® Ranking: #111 of 123 in Statistics & Probability
Mathematical Citation Quotient (MCQ): 0.22